Alert archive / South Dakota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 382, NWS Sioux Falls, SD

September 12, 2005Bon Homme County, Hutchinson County, Yankton County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 12, 2005, 7:58 PM CDT for Bon Homme County, Hutchinson County, Yankton County, South Dakota. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2005, 7:58 PM CDT (00:58 UTC)
Expired
Sep 12, 2005, 8:45 PM CDT
In force
47 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Bon Homme County, SD, Hutchinson County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 85 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 8:06 PM CDTHAIL 1Scotland, SD
Sep 12, 8:10 PM CDTHAIL 0.88Scotland, SD
Sep 12, 8:23 PM CDTHAIL 14 Sw Menno, SD
Sep 12, 8:31 PM CDTHAIL 0.756 Sse Menno, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 130059
SVRFSD
SDC009-067-135-130145-
/O.NEW.KFSD.SV.W.0382.050913T0058Z-050913T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
758 PM CDT MON SEP 12 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA
  SOUTHEAST HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA
  NORTHWEST YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 845 PM CDT

* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SCOTLAND...OR ABOUT 25 MILES NORTHWEST OF
  YANKTON...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MENNO AROUND 815 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH
DAKOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4326 9777 4310 9778 4310 9740 4325 9742

$$

CPJ
1 follow-up statement
000 
WWUS53 KFSD 130118
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
817 PM CDT MON SEP 12 2005

SDC009-130127-
/O.CAN.KFSD.SV.W.0382.000000T0000Z-050913T0145Z/
BON HOMME SD-
817 PM CDT MON SEP 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR BON HOMME COUNTY IS
CANCELLED...


LAT...LON 4326 9763 4313 9763 4312 9740 4325 9741

$$

SDC067-135-130145-
/O.CON.KFSD.SV.W.0382.000000T0000Z-050913T0145Z/
HUTCHINSON SD-YANKTON SD-
817 PM CDT MON SEP 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR YANKTON AND HUTCHINSON COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES SOUTH OF MENNO...OR ABOUT 22
MILES NORTHWEST OF YANKTON...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWEST YANKTON COUNTY THROUGH 845 PM CDT
  RURAL SOUTHEAST HUTCHINSON COUNTY THROUGH 845 PM CDT

QUARTER SIZE HAIL WAS REPORTED IN SCOTLAND AT 806 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH 
DAKOTA. 

LAT...LON 4326 9763 4313 9763 4312 9740 4325 9741

$$

CPJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 3:00 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Sep 12, 3:00 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT MON SEP 12 2005

.UPDATED DISCUSSION...

DUE TO SEVERE WEATHER THREAT...FIRE WEATHER FORECAST MAY NOT BE
AVAILABLE THIS AFTERNOON.

FOCUS TONIGHT IS POTENTIAL FOR SEVERE WEATHER AS UPPER WAVE LIFTING
NORTHEAST THROUGH THE CENTRAL PLAINS INTERACTS WITH SURFACE LOW
PRESSURE AND ASSOCIATED FRONTAL BOUNDARIES OVER THE FORECAST AREA
THIS EVENING. 19Z SURFACE ANALYSIS HAS BOUNDARY FROM LOW PRESSURE IN
CENTRAL NEBRASKA...NORTH TO A SECONDARY LOW NEAR K9V9. FROM HEAR...
WE HAVE TWO CONVERGENCE AREAS EXTENDING TO THE EAST...THE NORTHERN
MOST NORTH OF BKX AND MML INTO CENTRAL MN...AND THE SECOND EXTENDING
EAST-SOUTHEAST THROUGH FAR SOUTHEAST SD INTO NORTHERN IOWA. EXPECT
THIS TO BE THE MAIN FOCUSING POINT AS THE WAVE MOVES IN DURING THE
LATE AFTERNOON AND EVENING. WILL GO WITH HIGHEST EARLY EVENING POPS
OVER MOST OF OUR SD COUNTIES...SHIFTING INTO NORTHWEST IOWA DURING
THE LATE EVENING AS THE MAIN COOL FRONT PUSHES SOUTHEAST THROUGH THE
AREA...DIMINISHING AFTER MIDNIGHT AS THE BEST LIFT EXITS OUR AREA.
BRINGING SOME HIGHER POPS BACK INTO THE WEST...MAINLY FOR SOME LIGHT
SHOWER ACTIVITY IN THE COOLER AIR BEHIND THE FRONT LATER TONIGHT.

MODELS NOTABLY ETA/ETA12 HAVE BEEN SHOWING THIS LGT SHWR THREAT
CONTG NRN PART OF FCST AREA TUE MRNG IN ADDITION TO LINGRNG SHWRS
AND A FEW TSTMS SLWLY PULLING OUT OF NWRN IA AND ADJACENT AREAS.
WILL INCLUDE BOTH AREAS IN FCST...BUT EXPCT SUPPORT FOR BOTH SHUD BE
GONE BY 18Z. LO LVL MOISTR SHUD DVLP/KEEP SC/ST CLD DEC IN THRU MRNG
OVER FCST AREA WITH THESE CLDS DCRG BY MID/LATE AFTN. THEREAFTER
MAINLY MID CLDS PLUS SOME LO LVL MOISTR EXPCTD TO PREVENT SKIES
GOING TO MOCLR FOPR TUE NGT AND WED...SO THOSES PDS WILL START A
LONG STRING OF PTCLDYS IN FCST.

COOLER AIR OF COURSE WILL HAVE ITS GRIP ON AREA BY TUE WITH HI TEMPS
PRBLY CLOSE TO COOLR MET GUIDNCE UNDER CLD CVR. THEREAFTER VERY SLW
WARMNG ON HI TEMPS NEXT FEW DAYS...COOLR AT NGT FOR A CPL DAYS THEN
SLW WARMNG ON MINS.

TSTM CHC WE HAVE BEEN CARRYNG FOR WED NGT AND THU CONTS TO BE VERY
MARGNL WITH AT BEST WEAK SUPPORT SEEN NOW. 00Z CANADIAN AND ITS BIG
PCPN AREA OVER OUR SERN FCST AREA LOOKED SUSPICIOUS AND ON NEW
CANADIAN RUN IS NOT THERE...WELL WEAKR AND S OF AREA ANYWAY. BECAUSE
OF WEAK LIFT AND VERY WK WAA ASSOCD WITH WAVE MAINLY MOVG N OF
AREA...WILL KEEP SLGT CHC IN...PREFER TO LOOK AT IT AS 80 PCT
PROBABILITY OF NO RAIN. OTRW PTCLDY FCST WILL GNLY CONT.

BIGGER QSTNS ARISE FOR PCPN LAST 3 DAYS OF FCST PD...SAT SUN AND
MON. A WEAK WV SHOWN BY GFS CUD CONCEIVABLY TRIGGER A FEW SHWRS
SAT...AND MORE SIGNIFICANT UPR TROF MAY APPROACH THE AREA MON. HAVE
ELECTED TO KEEP PCPN OUTR FOR SAT AS WE HAVE BEEN CARRYING WITH
SUPPORT FAIRLY WEAK. HAVE ALSE KEPT OUT OF LAST DAY OF
FCST...MON...DUE TO VERY UNCERTAIN SPEED AND STRUCTURE OF ANY SYS
APPCHG. IN OTHER WORDS...MODELS ARE ALMOST CERTAIN TO PRESENT
CHANGING SOLNS NEXT SVRL RUNS. HAVE ELECTED TO GO WITH SOME COOLNG
FOR MON AFTER WARMUP THRU SUN...GFS SHOWING BROAD LOW S OF AREA
PROMOTING COOLER LOW LVL FLOW.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

HACKER/WILLIAMS
Hazardous weather outlook, Sep 12, 11:40 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1140 AM CDT MON SEP 12 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-131200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1140 AM CDT MON SEP 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
AREA LATE THIS AFTERNOON INTO THIS EVENING...ESPECIALLY EAST AND
SOUTH OF A LINE FROM TYNDALL AND SALEM IN SOUTH DAKOTA...TO
PIPESTONE AND WINDOM IN SOUTHWEST MINNESOTA. THIS INCLUDES ALL OF
NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA...AS WELL AS THE
YANKTON AND SIOUX FALLS AREAS IN SOUTHEAST SOUTH DAKOTA. IN THESE
AREAS... REDEVELOPMENT OF SCATTERED THUNDERSTORMS WILL BE
POSSIBLE AFTER 2 OR 3 PM... WITH THE THREAT OF HAIL TO SIZE OF
GOLF BALLS OR A LITTLE LARGER... ALONG WITH WIND GUSTS IN EXCESS
OF 60 MPH.

FARTHER TO THE NORTH AND WEST...SEVERE THUNDERSTORMS ARE ALSO
POSSIBLE...WITH HAIL TO QUARTER SIZE BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 12, 6:01 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
601 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             6 ENE ERWIN             44.52N 97.33W
09/12/2005  1.75 INCH        KINGSBURY          SD   PUBLIC

&&

HEITKAMP
Local storm report, Sep 12, 6:24 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
624 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 SW IROQUOIS           44.35N 97.88W
09/12/2005  1.00 INCH        BEADLE             SD   PUBLIC

0624 PM     HAIL             BADGER                  44.49N 97.21W
09/12/2005  1.00 INCH        KINGSBURY          SD   EMERGENCY MNGR

&&

HEITKAMP
Local storm report, Sep 12, 6:38 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
638 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     4 E BADGER              44.48N 97.13W
09/12/2005  60 MPH           BROOKINGS          SD   TRAINED SPOTTER

&&

HEITKAMP
Local storm report, Sep 12, 7:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
721 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             9 N AVON                43.14N 98.06W
09/12/2005  0.88 INCH        BON HOMME          SD   PUBLIC

&&

HEITKAMP
Local storm report, Sep 12, 7:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
736 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             8 ENE WAGNER            43.12N 98.15W
09/12/2005  1.00 INCH        CHARLES MIX        SD   PUBLIC

&&

HEITKAMP
Special weather statement, Sep 12, 7:52 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
752 PM CDT MON SEP 12 2005

IAZ001>003-012>013-MNZ071>072-080>081-089>090-097>098-
SDZ040-055>056-061>062-065>070-130700-
DICKINSON-LYON-OBRIEN-OSCEOLA-SIOUX-COTTONWOOD-JACKSON-LINCOLN-
LYON-MURRAY-NOBLES-PIPESTONE-ROCK-BON HOMME-BROOKINGS-CLAY-
HUTCHINSON-LAKE-LINCOLN-MCCOOK-MINNEHAHA-MOODY-TURNER-YANKTON-
752 PM CDT MON SEP 12 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 778 AND HAS ISSUED TORNADO WATCH 780 UNTIL 2 AM CDT FOR THE
FOLLOWING AREA...

IN IOWA THE NEW WATCH INCLUDES 5 COUNTIES

IN NORTHWEST IOWA

DICKINSON... LYON... OBRIEN...
OSCEOLA... SIOUX...

IN MINNESOTA THE NEW WATCH INCLUDES 8 COUNTIES

IN SOUTHWEST MINNESOTA

COTTONWOOD... JACKSON... LINCOLN...
LYON... MURRAY... NOBLES...
PIPESTONE... ROCK...

IN SOUTH DAKOTA THE NEW WATCH INCLUDES 11 COUNTIES

IN EAST CENTRAL SOUTH DAKOTA

BROOKINGS... LAKE... MOODY...

IN SOUTHEAST SOUTH DAKOTA

BON HOMME... CLAY... HUTCHINSON...
LINCOLN... MCCOOK... MINNEHAHA...
TURNER... YANKTON...

THIS INCLUDES THE CITIES OF...BROOKINGS...CANTON...FLANDREAU...
IVANHOE...JACKSON...LUVERNE...MADISON...MARSHALL...OLIVET...
ORANGE CITY...PARKER...PARKSTON...PIPESTONE...PRIMGHAR...
ROCK RAPIDS...SALEM...SHELDON...SIBLEY...SIOUX CENTER...
SIOUX FALLS...SLAYTON...SPIRIT LAKE...TYLER...TYNDALL...
VERMILLION...WINDOM...WORTHINGTON AND YANKTON.

SDZ038>039-050-052>054-057>060-063>064-130200-
AURORA-BEADLE-BRULE-CHARLES MIX-DAVISON-DOUGLAS-GREGORY-HANSON-
JERAULD-KINGSBURY-MINER-SANBORN-
752 PM CDT MON SEP 12 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 778 FOR
THE FOLLOWING AREA...

IN SOUTH DAKOTA THIS CANCELS 12 COUNTIES

IN EAST CENTRAL SOUTH DAKOTA

BEADLE... JERAULD... KINGSBURY...
MINER... SANBORN...

IN SOUTH CENTRAL SOUTH DAKOTA

BRULE... CHARLES MIX... GREGORY...

IN SOUTHEAST SOUTH DAKOTA

AURORA... DAVISON... DOUGLAS...
HANSON...

THIS INCLUDES THE CITIES OF...ALEXANDRIA...ARMOUR...BURKE...
CHAMBERLAIN...DE SMET...EMERY...GREGORY...HOWARD...HURON...
LAKE ANDES...MITCHELL...PLANKINTON...WAGNER...
WESSINGTON SPRINGS AND WOONSOCKET.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:06 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Hutchinson24 min
Sep 12, 7:09 PM CDTTornado WarningFSDBrookings36 min
Sep 12, 7:22 PM CDTSevere Thunderstorm WarningFSDKingsbury23 min
Sep 12, 7:28 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hutchinson32 min
Sep 12, 8:44 PM CDTSevere Thunderstorm WarningFSDTurner, Yankton46 min
Sep 12, 9:25 PM CDTSevere Thunderstorm WarningFSDClay, Yankton35 min
Sep 12, 9:28 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner47 min
Sep 12, 9:37 PM CDTSevere Thunderstorm WarningFSDMoody38 min
Sep 12, 9:56 PM CDTSevere Thunderstorm WarningFSDClay26 min
Sep 12, 10:11 PM CDTSevere Thunderstorm WarningFSDLincoln34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.